Hail, Weston
- When
- June 21, 1:20 PM MST
- Where
- Weston County, Osage
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 43.980, -104.420
Quarter size hail fell in Osage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS UNR wrote it up.
Quarter size hail fell in Osage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Rapid City, SD wrote its last area forecast discussion before the first event at Jun 21, 10:36 AM MST, 2 hours 44 minutes earlier.
AREA FORECAST DISCUSSION FOR WESTERN SD AND NORTHEASTERN WY NATIONAL WEATHER SERVICE RAPID CITY SD 1136 AM MDT FRI JUN 21 2013 .UPDATE... ISSUED AT 947 AM MDT FRI JUN 21 2013 DUE TO ALL OF THE CONVECTION THIS MORNING AND THE ASSOCIATED CLOUDS AND BOUNDARIES THE PREDICTIVE UTILITY OF THE 12Z MODELS FOR THIS AFTERNOON HAS BEEN GREATLY REDUCED. STILL LOOKS LIKE SCATTERED STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED AND WILL CONTINUE TO FINE TUNE THE FORECAST AS NEEDED. && .SHORT TERM...TODAY THROUGH SATURDAY NIGHT ISSUED AT 326 AM MDT FRI JUN 21 2013 UPPER LEVEL ANALYSIS HAS CLOSED LOW OVER THE PACIFIC NORTHWEST WITH RIDGING ACROSS THE SOUTH CENTRAL CONUS. IN BETWEEN...SOUTHWEST FLOW IS PRESENT ACROSS THE NORTHERN PLAINS. WEAK SHORTWAVE ENERGY IS CROSSING THE AREA AT THE MOMENT...WITH A FEW SHOWERS AND THUNDERSTORMS CROSSING WESTERN PORTIONS OF THE CWA. AT THE SURFACE...WEAK COOL FRONT HAS MOVED THROUGH MUCH OF WESTERN SOUTH DAKOTA WITH HIGH PRESSURE ACROSS THE NORTHERN ROCKIES. WINDS ARE GENERALLY LIGHT OUT OF THE NORTH TO NORTHEAST WITH TEMPERATURES IN THE 50S AND 60S. FOR TODAY...SOUTHWEST FLOW ALOFT CONTINUES WITH HIGH PRESSURE AND LIGHT NORTHEAST WINDS EXPECTED ACROSS MUCH OF THE CWA. WEAK SURFACE TROUGH WILL HANG UP ACROSS EASTERN AND SOUTH CENTRAL SD. SHORTWAVE ENERGY WILL CROSS THE AREA TODAY...BRINGING AN ACTIVE DAY. WITH TEMPS QUICKLY CLIMBING INTO THE MID 70S TO MID 80S...CAP WILL ERODE FAIRLY EARLY TODAY. CAPE VALUES OVER 2000 J/KG ARE EXPECTED ACROSS MUCH OF THE AREA. PLENTY OF LOW LEVEL SHEAR WILL BE PRESENT FOR SUPERCELL DEVELOPMENT...WITH LARGE HAIL AND DAMAGING WINDS AS THE PRIMARY THREATS. THE BULK OF SEVERE STORMS WILL HEAD EAST OF THE AREA OVERNIGHT...BUT WITH AN ACTIVE FLOW ALOFT CONTINUING OVERNIGHT...SHOWERS AND STORMS ARE EXPECTED TO PERSIST ACROSS THE AREA THROUGH MUCH OF THE NIGHT. ON SATURDAY...UPPER LEVEL TROF CROSSES THE ROCKIES...WHILE WEAK HIGH PRESSURE REMAINS ACROSS THE NORTHERN PLAINS. ACTIVE SOUTHWEST FLOW WILL CONTINUE OVER THE NORTHERN PLAINS...WITH MOST MODEL SOLUTIONS SHOWING A STRONGER SHORTWAVE LIFTING THROUGH THE NORTHERN PLAINS...BRINGING MORE WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS TO THE AREA. BEST CHANCES FOR PRECIPITATION WILL BE ACROSS NORTHEAST WYOMING...THE BLACK HILLS AREA...AND INTO NORTHWESTERN SOUTH DAKOTA. ONCE AGAIN...STRONG TO SEVERE STORMS WILL BE POSSIBLE ACROSS MUCH OF THE AREA THROUGH THE EVENING HOURS. MAIN SHORTWAVE TROF WILL LIFT INTO NORTH DAKOTA LATE IN THE EVENING...WITH SHOWERS AND STORMS WINDING DOWN LATE IN THE NIGHT. && .LONG TERM...SUNDAY THROUGH THURSDAY ISSUED AT 326 AM MDT FRI JUN 21 2013 LEFTOVER DISTURBANCE MAY BRING LEFTOVER SHRA/TSRA TO PARTS OF THE CWA SUNDAY. OTHERWISE...AN UPPER LEVEL RIDGE WILL BUILD INTO THE AREA FOR MOST OF NEXT WEEK...AT LEAST ACCORDING TO CONSENSUS/00Z ECMWF. 00Z GFS SHOWING SHORTWAVE/UPPER LOW MOVING THROUGH CWA MID- WEEK...AND IF THIS OCCURS WETTER/COOLER WEATHER WILL OCCUR. FOR NOW...DRIER/WARMER SOLUTIONS APPEAR MOST REASONABLE. TEMPERATURES WILL BE NEAR GUIDANCE. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1132 AM MDT FRI JUN 21 2013 SCATTERED STRONG TO SEVERE TSRA WILL BE FOUND ACROSS PARTS OF THE AREA TODAY/TONIGHT. OTHERWISE...MVFR ST OVER NORTHEAST WY/WESTERN SD WILL SLOWLY IMPROVE TO VFR CONDITIONS THIS AFTERNOON. WIDESPREAD MVFR/LCL IFR CONDITIONS WILL DEVELOP AFT 06Z. && .UNR WATCHES/WARNINGS/ADVISORIES... SD...NONE. WY...NONE. && UPDATE...10 SHORT TERM...15 LONG TERM...HELGESON AVIATION...10
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RAPID CITY SD 815 AM MDT FRI JUN 21 2013 SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ054>058- 071-221300- BENNETT-BUTTE-CENTRAL BLACK HILLS-CUSTER CO PLAINS-FALL RIVER-HAAKON- HARDING-HERMOSA FOOT HILLS-JACKSON-MELLETTE-NORTHEASTERN CROOK- NORTHERN BLACK HILLS-NORTHERN CAMPBELL-NORTHERN FOOT HILLS- NORTHERN MEADE CO PLAINS-PENNINGTON CO PLAINS-PERKINS-RAPID CITY- SHANNON-SOUTHERN BLACK HILLS-SOUTHERN CAMPBELL-SOUTHERN FOOT HILLS- SOUTHERN MEADE CO PLAINS-STURGIS/PIEDMONT FOOT HILLS-TODD-TRIPP- WESTERN CROOK-WESTON-WYOMING BLACK HILLS-ZIEBACH- 815 AM MDT (915 AM CDT) FRI JUN 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN SOUTH DAKOTA AND NORTHEASTERN WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE AREA TODAY INTO THIS EVENING WITH A SLIGHT RISK THAT SOME OF THESE STORMS MAY BECOME SEVERE. LARGE HAIL AND DAMAGING WIND GUSTS WILL BE THE MAIN THREATS...WITH AN ISOLATED TORNADO ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ACTIVE WEATHER PATTERN WILL CONTINUE INTO SATURDAY. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS MUCH OF THE AREA ON SATURDAY... MAINLY DURING THE AFTERNOON AND EVENING HOURS. AGAIN...LARGE HAIL AND STRONG WIND GUSTS LOOK TO BE THE MAIN THREATS FROM ANY SEVERE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES... OR CHECK OUR WEB SITE AT WEATHER.GOV/RAPIDCITY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 1259 PM MDT FRI JUN 21 2013 SDZ002-211945- PERKINS SD- 1259 PM MDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS COUNTY UNTIL 145 PM MDT... AT 1255 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DATE...OR 38 MILES NORTHWEST OF FAITH... MOVING NORTHEAST AT 45 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BISON... CHANCE... MEADOW... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4573 10226 4540 10200 4505 10285 4540 10295 TIME...MOT...LOC 1900Z 242DEG 37KT 4537 10260 SCHILD
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
100 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1202 PM TSTM WND GST 7 E REDIG 45.27N 103.41W
06/21/2013 E60.00 MPH HARDING SD TRAINED SPOTTER
SMALL BRANCHES DOWN
1202 PM HAIL 7 E REDIG 45.27N 103.41W
06/21/2013 E1.00 INCH HARDING SD TRAINED SPOTTER
&&
POJORLIEPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RAPID CITY SD
102 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM HAIL 1 S PRINGLE 43.59N 103.59W
06/21/2013 E1.75 INCH CUSTER SD PUBLIC
0612 AM HAIL 4 NNW WIND CAVE VISITOR 43.60N 103.51W
06/21/2013 E2.00 INCH CUSTER SD PUBLIC
1.75 TO 2 INCH HAIL
0615 AM HEAVY RAIN HAYWARD 43.87N 103.34W
06/21/2013 M0.70 INCH PENNINGTON SD OTHER FEDERAL
0.70 INCHES FROM 615 AM TO 845 AM.
0615 AM HEAVY RAIN 9 WNW FAIRBURN 43.76N 103.36W
06/21/2013 M0.76 INCH CUSTER SD OTHER FEDERAL
0.76 INCHES FROM 615 AM TO 830 AM.
0615 AM HAIL 1 ENE CARLILE 44.49N 104.78W
06/21/2013 E0.75 INCH CROOK WY PUBLIC
0623 AM HEAVY RAIN 1 S DEVILS TOWER 44.58N 104.72W
06/21/2013 M0.78 INCH CROOK WY MESONET
0.78 INCHES OF RAIN FROM 623 AM TO 1123 AM.
0630 AM HEAVY RAIN 1 SSW HERMOSA 43.83N 103.20W
06/21/2013 M0.62 INCH CUSTER SD OTHER FEDERAL
0.62 INCHES FROM 630 AM TO 900 AM.
0655 AM HAIL 6 SE FAIRBURN 43.62N 103.13W
06/21/2013 M4.25 INCH CUSTER SD TRAINED SPOTTER
0713 AM HEAVY RAIN 1 W WIND CAVE VISITORS 43.56N 103.49W
06/21/2013 M0.63 INCH CUSTER SD MESONET
0.63 INCHES 713 AM TO 913 AM.
0715 AM HAIL 6 WSW RED SHIRT 43.62N 103.00W
06/21/2013 E4.25 INCH CUSTER SD PUBLIC
BASEBALL TO SOFTBALL SIZE...TIME ESTIMATED
0718 AM HEAVY RAIN 8 WNW FAIRBURN 43.73N 103.35W
06/21/2013 M1.01 INCH CUSTER SD MESONET
1.01 INCHES FROM 718 AM TO 918 AM.
0719 AM HAIL RED SHIRT 43.65N 102.89W
06/21/2013 E1.75 INCH SHANNON SD PUBLIC
REPORTED TO LAW ENFORCEMENT BY PUBLIC...BIGGER THAN GOLF
BALL SIZE
0750 AM HEAVY RAIN 3 N HAYWARD 43.91N 103.34W
06/21/2013 M0.62 INCH PENNINGTON SD OTHER FEDERAL
0.62 INCHES FROM 750 AM TO 845 AM.
0755 AM HAIL 5 ESE SCENIC 43.76N 102.46W
06/21/2013 E1.00 INCH PENNINGTON SD PUBLIC
0800 AM HAIL 9 SE SCENIC 43.69N 102.42W
06/21/2013 E1.75 INCH PENNINGTON SD PUBLIC
0800 AM HEAVY RAIN 1 N BUFFALO 45.60N 103.55W
06/21/2013 M0.92 INCH HARDING SD ASOS
0.92 INCHES IN 1 HOUR FROM 800 AM TO 900 AM.
0807 AM HEAVY RAIN 5 NNW DOWNTOWN GILLETTE 44.36N 105.53W
06/21/2013 M0.84 INCH CAMPBELL WY ASOS
0.84 INCHES IN 1 HOUR FROM 807 AM TO 907 AM.
0820 AM TSTM WND GST 6 NNW KYLE 43.50N 102.22W
06/21/2013 E60.00 MPH SHANNON SD TRAINED SPOTTER
0825 AM TSTM WND GST 9 SE SCENIC 43.69N 102.42W
06/21/2013 E60.00 MPH PENNINGTON SD PUBLIC
SMALL BRANCHES DOWN
0830 AM HAIL 6 NNW KYLE 43.50N 102.22W
06/21/2013 E1.00 INCH SHANNON SD TRAINED SPOTTER
0830 AM HEAVY RAIN RAPID CITY AIRPORT 44.05N 103.06W
06/21/2013 M0.96 INCH PENNINGTON SD ASOS
0.96 INCHES FROM 830 AM TO 945 AM.
0846 AM HEAVY RAIN 7 WSW WANBLEE 43.54N 101.79W
06/21/2013 M1.64 INCH JACKSON SD OTHER FEDERAL
1.64 INCHES FROM 846 AM TO 930 AM.
0848 AM HAIL 10 S INTERIOR 43.58N 101.98W
06/21/2013 E2.75 INCH JACKSON SD FIRE DEPT/RESCUE
TENNIS TO BASEBALL SIZED HAIL
0848 AM HAIL INTERIOR 43.73N 101.98W
06/21/2013 E1.00 INCH JACKSON SD FIRE DEPT/RESCUE
40-45 MPH WINDS
0855 AM HAIL INTERIOR 43.73N 101.98W
06/21/2013 E1.25 INCH JACKSON SD TRAINED SPOTTER
30 TO 40 MPH WINDS
0900 AM HEAVY RAIN 4 SE INTERIOR 43.69N 101.93W
06/21/2013 M1.15 INCH JACKSON SD OTHER FEDERAL
1.15 INCHES FROM 900 AM TO 1100 AM.
0900 AM HEAVY RAIN 14 SSE KADOKA 43.64N 101.40W
06/21/2013 M1.32 INCH JACKSON SD TRAINED SPOTTER
1.32 INCHES OF RAIN IN 1.5 HOURS. STILL RAINING.
0900 AM HEAVY RAIN 6 SSE BELVIDERE 43.75N 101.23W
06/21/2013 M0.95 INCH JACKSON SD OTHER FEDERAL
0.95 INCHES FROM 900 AM MT 1000 AM CDT TO 1030 AM MT 1130
AM CDT.
0915 AM HEAVY RAIN 6 S KADOKA 43.75N 101.53W
06/21/2013 M1.48 INCH JACKSON SD OTHER FEDERAL
1.48 INCHES OF RAIN FROM 915 AM TO 1001 AM.
0916 AM HEAVY RAIN 7 WSW WANBLEE 43.53N 101.79W
06/21/2013 M1.47 INCH JACKSON SD OTHER FEDERAL
1.47 INCHES FROM 846 AM TO 916 AM AT USGS RIVER GAGE BEAR
IN THE LODGE CREEK NR WANBLEE ON HWY 44.
0920 AM HEAVY RAIN 3 SSE LUDLOW 45.79N 103.36W
06/21/2013 M2.50 INCH HARDING SD CO-OP OBSERVER
0930 AM HAIL RAPID CITY AIRPORT 44.04N 103.06W
06/21/2013 E1.00 INCH PENNINGTON SD PUBLIC
0940 AM TSTM WND GST 9 SE SCENIC 43.69N 102.42W
06/21/2013 E65.00 MPH PENNINGTON SD PUBLIC
ESTIMATED 60-65 MPH GUSTS
0950 AM HAIL 14 SSE KADOKA 43.64N 101.40W
06/21/2013 M1.00 INCH JACKSON SD TRAINED SPOTTER
1000 AM HEAVY RAIN 6 NW SHADEHILL RESERVOI 45.80N 102.36W
06/21/2013 M0.85 INCH PERKINS SD OTHER FEDERAL
0.85 INCHES FROM 1000 AM TO 1040 AM.
1030 AM TSTM WND GST 10 NE BELVIDERE 43.94N 101.13W
06/21/2013 M57.00 MPH JACKSON SD MESONET
1030 AM HEAVY RAIN 4 SE INTERIOR 43.69N 101.93W
06/21/2013 M0.74 INCH JACKSON SD OTHER FEDERAL
1120 AM TSTM WND GST 8 NE WHITE RIVER 43.65N 100.63W
06/21/2013 E60.00 MPH MELLETTE SD PUBLIC
1146 AM HEAVY RAIN 10 NNE WHITE RIVER 43.71N 100.66W
06/21/2013 M1.75 INCH MELLETTE SD PUBLIC
1.75 INCHES OF RAIN SO FAR TODAY.
1155 AM HAIL 1 S CASTLE ROCK 44.95N 103.42W
06/21/2013 M1.75 INCH BUTTE SD PUBLIC
1202 PM TSTM WND GST 7 E REDIG 45.27N 103.41W
06/21/2013 E60.00 MPH HARDING SD TRAINED SPOTTER
SMALL BRANCHES DOWN
1202 PM HAIL 7 E REDIG 45.27N 103.41W
06/21/2013 E1.00 INCH HARDING SD TRAINED SPOTTER
1215 PM TSTM WND GST HOOVER 45.11N 103.27W
06/21/2013 E65.00 MPH BUTTE SD CO-OP OBSERVER
1250 PM HEAVY RAIN 7 E REDIG 45.27N 103.40W
06/21/2013 M2.00 INCH HARDING SD TRAINED SPOTTER
2 INCHES OF RAIN SO FAR TODAY THROUGH 1250 PM.
&&
POJORLIEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
106 PM MDT FRI JUN 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 10 N DOWNTOWN BELLE FOU 44.81N 103.85W
06/21/2013 M1.75 INCH BUTTE SD PUBLIC
&&
KCLARKSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RAPID CITY SD
209 PM MDT FRI JUN 21 2013
SDZ012-025-072-212100-
BUTTE SD-NORTHERN FOOT HILLS SD-STURGIS/PIEDMONT FOOT HILLS SD-
209 PM MDT FRI JUN 21 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LAWRENCE...EXTREME
WESTERN MEADE AND SOUTHERN BUTTE COUNTIES UNTIL 300 PM MDT...
AT 205 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SAINT ONGE...OR 9 MILES SOUTHEAST OF
DOWNTOWN BELLE FOURCHE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
FRUITDALE...
BELLE FOURCHE RESERVOIR...
NISLAND...
THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 10 AND
22...
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4477 10368 4464 10342 4460 10349 4460 10354
4457 10352 4444 10372 4454 10390
TIME...MOT...LOC 2010Z 222DEG 13KT 4460 10369
SCHILDSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RAPID CITY SD 210 PM MDT FRI JUN 21 2013 SDZ024-025-212100- NORTHERN BLACK HILLS SD-NORTHERN FOOT HILLS SD- 210 PM MDT FRI JUN 21 2013 ...SIGNIFICANT WEATHER ADVISORY FOR LAWRENCE COUNTY UNTIL 300 PM MDT... AT 209 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR TERRY PEAK...OR 7 MILES WEST OF DEADWOOD... MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEADWOOD... DOWNTOWN SPEARFISH... LEAD... CENTRAL CITY... THIS INCLUDES INTERSTATE 90 BETWEEN SOUTH DAKOTA MILE MARKERS 10 AND 19... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4454 10385 4444 10361 4423 10389 4427 10404 TIME...MOT...LOC 2011Z 222DEG 13KT 4439 10386 SCHILD
The Rapid City radar (KUDX), 128 km away, was scanning. The volume nearest the first event began at 20:21 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, June 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 450457.